skin-hair-icon
Steroid issue
Hi,I am suffering from puffy face due steroids reaction. Few days back I had 4 kenakot injections In a very short time 16 day. now I am looking very different. Is there any medication to cure this issue. Or I have to wait. Please suggest me any medication or doctor who really belongs to this kind of health issues. Please please suggest me I want to be look like before. I am disappointed with my health. Please also suggest should I go to Aruveda
48 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now
For what indication you used Kenacort injection? Injection were intramuscular or intravenous? Do you have pedal edema also? Kindly do not try to cure steroid side effects with ayurveda. You need proper medical attention. For further help you may consult me in person at Panna Lal Shyam Lal hospital Ambedkar road Ghaziabad Tues Thurs and Saturday 5 :30 - 7 pm (evening)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.